Struggling to hear after an aspirin overdose

Patient

Q: Today I took 20 aspirin and now I can't hear anything other than a loud ringing in my ears. What should I do?
The aspirin were 300mg, I am a 5ft 3 1/2 female aged 17 and I weigh 8 stone 3lbs.
I took 16 aspirin at 8am and 4 at 2.20pm.
I have had a medical history of having perferated eardrums, but as far as I know they had healed and the ringing started at 11.30 and has been getting increasingly louder since.
I have not yet seen a doctor.

Symptoms:  Loud ringing in ears which makes all other sound almost indistinguishable, stomach ache, loss of appetite, light headedness, disorganised speech.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews